Previous |  Up |  Next


frictionless plane contact; linear-elastic sheet; rigid foundation; shape optimization; contact boundary curve; minimization of the total potential energy; family of penalized state problems; existence; convergence; nonlinear programming problem; box constraints; linear inequality constraints; linear equality constraint
The paper deals with the approximation of optimal shape of elastic bodies, unilaterally supported by a rigid, frictionless foundation. Original state inequality, describing the behaviour of such a body is replaced by a family of penalized state problems. The relation between optimal shapes for the original state inequality and those for penalized state equations is established.
[1] D. Begis R. Glowinski: Application de la méthode des éléments finis à l'approximation d'un problème de domaine optimal. Appl. Math. Optim., 2, (1975), 130-169. DOI 10.1007/BF01447854 | MR 0443372
[2] M. P. Bendsoe N. Olhoff J. Sokolowski: Sensitivity analysis of problems of elasticity with unilateral constraints. MAT-report 1984-10, Matematisk institut, Danmarks Tekniske Hojskole, 1984. MR 0802916
[3] R. L. Benedict J. E. Taylor: Optimal design for elastic bodies in contact. in [13], 1553-1569.
[4] R. L. Benedict J. Sokolowski J. P. Zolesio: Shape optimization for contact problems. In: Proceedings of 11th IFIP Conference on System Modelling and Optimization (P. Thoft-Cristensen ed.), Springer Verlag, Berlin, LN in Contr. and Inform. Sci. 59, 1984, 790-799. MR 0769714
[5] R. H. Gallagher O. C. Zienkiewicz ed.: Optimum Structural Design II. John Wiley & Sons, New York, 1983. MR 0718335
[6] P. E. Gill W. Murray M. H. Wright: Practical Optimization. Academic Press, London, 1981. MR 0634376
[7] R. Glowinski: Numerical Methods for Nonlinear Variational Problems. Springer Series in Computational Physics, Springer-Verlag, New York, 1984. MR 0737005 | Zbl 0536.65054
[8] J. Haslinger P. Neittaanmäki: Penalty method in design optimization of systems governed by mixed Dirichlet - Signorini boundary value problem. Ann. Fac. Sci. Tolouse, Vol. V, 1983, 199-216. DOI 10.5802/afst.594 | MR 0747190
[9] J. Haslinger P. Neittaanmäki: On optimal shape design of systems governed by mixed Dirichlet - Signorini boundary value problem. Math. Meth. Appl. Sci. 9, (1985) (to appear). MR 0845923
[10] J. Haslinger P. Neittaanmäki: On the existence of optimal shape in contact problems. Numer. Funct. Anal. and Optimiz., 7 (2&3), 107-124, 1984-85. MR 0767377
[11] J. Haslinger P. Neittaanmäki T. Tiihonen: On optimal shape of an elastic body on a rigid foundation. in: Proceedings of MAFELAP V, (J. R. Whitcman ed.) Academic Press.
[12] E. J. Haug J. S. Arora: Applied optimal design, mechanical and structural systems. Wiley - Interscience Publ., New York, 1979.
[13] E. J. Haug J. Cea ed.: Optimization of Distributed Parameter Structures. Nato Advanced Study Institutes Series, Series E, Alphen aan den Rijn: Sijthoff & Noordhoff, 1981.
[14] E. J. Haug B. Rousselet: Design sensitivity analysis of eigenvalue variations. in [13], 1371 to 1396. MR 0690999
[15] I. Hlaváček I. Bock J. Lovíšek: Optimal control of variational inequalities with applications to structural analysis. Part I, Optimal design of a beam with unilateral supports. Part II, Local optimization of the stress of a beam. Part III, Optimal design of an elastic plate, Appl. Math. Optimiz.
[16] I. Hlaváček J. Haslinger J. Nečas J. Lovíšek: Numerical solution of variational inequalities. (in Slovak), ALFA, SNTL, 1982, English translation, (to appear). MR 0755152
[17] I. Hlaváček J. Nečas: Optimization of the domain in elliptic unilateral boundary value problems by finite element method. R.A.I.R.O., Num. Anal., 16 (1982), 351-373. MR 0684830
[18] V. Komkov, ed.: Sensitivity of Functionals with Applications to Engineering Sciences. Lecture Notes in Mathematics, 1086, Springer Verlag, Berlin 1984. MR 0791769 | Zbl 0539.00022
[19] P. Neittaanmäki T. Tiihonen: Sensitivity analysis for a class of shape design problems. Ber. Univ. Jyväskylä Math. Inst., (to appear). MR 0793016
[20] O. Pironneau: Optimal shape design for elliptic systems. Springer Series in Comput. Physics, Springer Verlag, New York, 1984. MR 0725856 | Zbl 0534.49001
[21] J. Sokolowski: Sensitivity analysis of a class of variational inequalities. in [13], 1600-1605. MR 0691007
[22] J. Sokolowski J. P. Zolesio: Shape sensitivity analysis for variational inequalities. in: Proceedings of 10th IFIP Conference, (P. Thoft-Christensen, ed.). Springer-Verlag, Berlin, LN in Contr. and Inform. Sci., 38, 1982, 399-407. MR 1215733
[23] J. Р. Zolesio: The material derivative (or speed) method for shape optimization. in [13], 1089-1151. MR 0690991 | Zbl 0517.73097
[24] J. A. Nitsche: On Korn's inequality. R.A.I.R.O. Analyse numérique/Numerical analysis, vol. 15, No 3, 1981, 237-248. MR 0631678
Partner of
EuDML logo